Author Index

A

  • Abbasbandy, S. A method for solving fully fuzzy linear system [Volume 7, Issue 2, 2011, Pages 55-66]
  • Ansari, M. The behavior of homological dimensions [Volume 7, Issue 1, 2010, Pages 1-10]
  • Asadi, M. Some notes on the existence of an inequality in Banach algebra [Volume 7, Issue 2, 2011, Pages 1-3]
  • Asadi, M. Some Results for CAT(0) Spaces [Volume 7, Issue 1, 2010, Pages 11-19]
  • Azizi, A. Numerical solution of seven-order Sawada-Kotara equations by homotopy perturbation method [Volume 7, Issue 1, 2010, Pages 69-77]

B

  • Bia, Xueguang Modeling, simulation and analysis of a multi degree of freedom aircraft wing model [Volume 7, Issue 1, 2010, Pages 21-62]
  • Bodaghi, Abasalt Module contractibility for semigroup algebras [Volume 7, Issue 2, 2011, Pages 5-18]
  • Borghei, M. A numerical approach for solving a nonlinear inverse di usion problem by Tikhonov regularization [Volume 7, Issue 2, 2011, Pages 39-54]

D

  • Dibachi, H. Random fixed point of Meir-Keeler contraction mappings and its application [Volume 7, Issue 1, 2010, Pages 63-67]

E

  • Ebrahimi, S. An approach for simultaneously determining the optimal trajectory and control of a cancerous model [Volume 7, Issue 2, 2011, Pages 79-92]

F

  • Fardi, M. Numerical solution of seven-order Sawada-Kotara equations by homotopy perturbation method [Volume 7, Issue 1, 2010, Pages 69-77]

G

  • Ghasemi, M. Numerical solution of seven-order Sawada-Kotara equations by homotopy perturbation method [Volume 7, Issue 1, 2010, Pages 69-77]

H

  • Hadian-Jazi, Sh. A three-step method based on Simpson's 3/8 rule for solving system of nonlinear Volterra integral equations [Volume 7, Issue 2, 2011, Pages 105-130]
  • Hoseini Ghoncheh, S. J. Approximating xed points of generalized non-expansive non-self mappings in CAT(0) spaces [Volume 7, Issue 1, 2010, Pages 89-95]
  • Hosseini, E. The behavior of homological dimensions [Volume 7, Issue 1, 2010, Pages 1-10]
  • Hosseinzadeh-Lotfi, Farhad A goal programming procedure for ranking decision making units in DEA [Volume 7, Issue 2, 2011, Pages 19-38]

I

  • Izadi-Boroumand, S. A comment on “Supply chain DEA: production possibility set and performance evaluation model [Volume 7, Issue 1, 2010, Pages 79-87]
  • Izadikhah, Mohammad A goal programming procedure for ranking decision making units in DEA [Volume 7, Issue 2, 2011, Pages 19-38]

J

  • Jahanshahloo, G.R. A comment on “Supply chain DEA: production possibility set and performance evaluation model [Volume 7, Issue 1, 2010, Pages 79-87]

K

  • Kargaran-Dehkordi, L. A three-step method based on Simpson's 3/8 rule for solving system of nonlinear Volterra integral equations [Volume 7, Issue 2, 2011, Pages 105-130]

L

  • Liu, Yucheng Modeling, simulation and analysis of a multi degree of freedom aircraft wing model [Volume 7, Issue 1, 2010, Pages 21-62]

M

  • Mahdavi, S. Numerical solution of nonlinear integral equations by Galerkin methods with hybrid Legendre and Block-Pulse functions [Volume 7, Issue 1, 2010, Pages 97-105]
  • Molhem, H. A numerical approach for solving a nonlinear inverse di usion problem by Tikhonov regularization [Volume 7, Issue 2, 2011, Pages 39-54]
  • Mosleh, M. A method for solving fully fuzzy linear system [Volume 7, Issue 2, 2011, Pages 55-66]

O

  • Otadi, M. A method for solving fully fuzzy linear system [Volume 7, Issue 2, 2011, Pages 55-66]

P

  • Pourgholi, R. A numerical approach for solving a nonlinear inverse di usion problem by Tikhonov regularization [Volume 7, Issue 2, 2011, Pages 39-54]

Q

  • Qu, Haidong Positive solution for boundary value problem of fractional di erential equation [Volume 7, Issue 2, 2011, Pages 67-78]

R

  • Roostaee, R. A goal programming procedure for ranking decision making units in DEA [Volume 7, Issue 2, 2011, Pages 19-38]
  • Rostamy-Malkhalifeh, M. A comment on “Supply chain DEA: production possibility set and performance evaluation model [Volume 7, Issue 1, 2010, Pages 79-87]
  • Rostamy-Malkhalifeh, Mohsen A goal programming procedure for ranking decision making units in DEA [Volume 7, Issue 2, 2011, Pages 19-38]

S

  • Saeed Shabani, Saeed Approximating xed points of generalized non-expansive non-self mappings in CAT(0) spaces [Volume 7, Issue 1, 2010, Pages 89-95]
  • Sahebi, Hamid Reza An approach for simultaneously determining the optimal trajectory and control of a cancerous model [Volume 7, Issue 2, 2011, Pages 79-92]
  • Shahsavaran, A. Numerical solution of Hammerstein Fredholm and Volterra integral equations of the second kind using block pulse functions and collocation method [Volume 7, Issue 2, 2011, Pages 93-103]
  • Shamivand, M. M. Numerical solution of Hammerstein Fredholm and Volterra integral equations of the second kind using block pulse functions and collocation method [Volume 7, Issue 2, 2011, Pages 93-103]
  • Soleymani, M. Some Results for CAT(0) Spaces [Volume 7, Issue 1, 2010, Pages 11-19]

T

  • Tahamtan, Sh. Artinianess of Graded Generalized Local Cohomology Modules [Volume 7, Issue 1, 2010, Pages 107-117]
  • Tavassoli Kajani, M. Numerical solution of nonlinear integral equations by Galerkin methods with hybrid Legendre and Block-Pulse functions [Volume 7, Issue 1, 2010, Pages 97-105]
  • Tavassoli-Kajani, M. A three-step method based on Simpson's 3/8 rule for solving system of nonlinear Volterra integral equations [Volume 7, Issue 2, 2011, Pages 105-130]

V

  • Vaezpour, S.M. Some Results for CAT(0) Spaces [Volume 7, Issue 1, 2010, Pages 11-19]